# SDR 2011FA0000194

- Difficulty date: October 21, 2010
- Submitted: March 23, 2011
- Operation: General aviation
- Engine: Garrtt TPE331101B
- Engine time: 4,977 hours, 4,977 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Part number: 3598037AND349905
- Condition: Stripped
- Location: Fuel Control
- Part time: 4,977 hours, 4,977 cycles
- Component: Fuel Control
- Component part number: 86919934
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED HIGH FUEL FLOW AND EGT IN FLIGHT.  POWER REDUCTION NOT OBTAINABLE WITH POWER LEVER MOVEMENT.  PILOT COMMANDED IN-FLIGHT SHUTDOWN AND LANDED WITHOUT INCIDENT.  NOTE: ACFT OPERATED IN AND OUT OF MEXICO.  LOW FUEL LUBRICITY SUSPECTED.  TIME SINCE NEW IS UNKNOWN SO THE TIME SINCE O/H WAS INPUT.  THE CYCLES LISTED ARE ESTIMATED.
